# SDR ASOA201805114029

- Difficulty date: May 11, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 44,144 hours, 33,694 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Hinge Fitting
- Part number: 12007255005
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LOW FREQUENCY VIBRATION THROUGH THE AIRFRAME.  THE AIRCRAFT LANDED AT JAN WITHOUT INCIDENT.  MX INSPECTED THE AIRCRAFT AND FOUND THAT ALL OF THE RUDDER TWO HINGE FITTINGS TO BE DAMAGED WITH THE UPPER FITTING TO BE SHEARED.  REMOVED AND REPLACED BOTH RUDDER 1 AND RUDDER 2.  THE RUDDER II UPPER HINGE FITTING WAS DETERMINED TO BE THE CAUSE OF THE MALFUNCTION.
